MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT AV ACCESS; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS

MEDTRONIC IRELAND IN.PACT AV ACCESS; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS
Model Number IAV09008008P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 11/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure one in.Pact av access balloon catheter was used to treat the venous outflow of the left arm.Approximately 3 months post procedure the patient suffered from venous outflow restenosis of the avf.The patient presented for a routine fistulogram which showed an area of 50% restenosis in the venous outflow, the index target lesion.The event was treated with a dcb, poba and high pressure balloon using non mdt devices.Residual stenosis was 0%.The patient also received medication.The patient recovered.The ae was assessed as possibly related to an underlying condition or disease.

Brand Name
IN.PACT AV ACCESS
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key16002457
Report Number9612164-2022-04787
Device Sequence Number6738654
Product Code ONU
UDI-Device Identifier00763000232696
UDI-Public00763000232696
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P190008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/13/2022
Device Model NumberIAV09008008P
Device Catalogue NumberIAV09008008P
Device Lot Number0009872175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2022
Initial Report FDA Received Date12/19/2022
Date Device Manufactured08/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age68 YR
Patient SexMale
Patient Weight111 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American